null

Choose your FREE gift for orders over $90*

Nurofen Meltlets Citrus 200mg 48


(No reviews yet) Write a Review
$18.49

or make 4 interest-free payments of $4.62 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description

Nurofen Meltets start to melt in your mouth quickly for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you’re out and about.

For the temporary relief of pain and/ or inflammation associated with:Headache, Migraine headache, Muscular pain, Cold and flu symptoms, Period pain, Dental pain, Sinus pain, Back pain, Arthritic pain, Reduces fever

 

Key Features

  • No water needed – just melts in your mouth
  • Headache relief, wherever whenever you need
  • Starts to melt in your mouth quickly
  • Can be taken on an empty stomach
  • Citrus flavour

 

Directions for Use

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew.

Adults and children from 12 years: Take 1 to 2 meltlets, initially, then 1 to 2 meltets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old.

 

Warnings

Always read and follow the directions for use. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver, or heart problems, are allergic to anti-inflammatory

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over, in children under 12 years of age Stop use and see your doctor immediately if you have an allergic reaction.

 

Ingredients

Ibuprofen 200mg, Flavour, colloidal anhydrous silica, crospovidone, malic acid, mannitol, microcrystalline cellulose, sodium stearyl fumarate, sucralose.

 

 

SKU:
503723